# SDR UALA2009072902277

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 74,095 hours, 12,043 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Coffeemaker
- Condition: Contaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL ODOR EMANATING FROM SEAT 2A.  CHECKED ALL AREAS AROUND SEAT 2A AND 1A.  ALSO FWD CARGO PIT AREA.  FOUND ALL TO BE GOOD.  ALSO INOP SEAT 2A ELECTRICAL.  RETURNED TO BLOCK A 2ND TIME FOR ELEC ODOR AT SEAT 2A.  INSPECTED SEAT, FOUND NO ABNORMALITIES, CYCLED SEAT NUMEROUS TIMES, RAN ENGINES AND PACKS FOR 20 MINUTES, PERFORMED EMERGENCY LIGHT TEST AND FOUND NO ABNORMAL ELEC ODOR IN CABIN OR THE E&E COMPARTMENT.  FELT SIDEWALL PANELS AND SEAT AREA FOR HOT SPOTS, NONE FOUND.  MECH FOUND PLASTIC ON COFFEEMAKER IN FWD GALLEY AND REPLACED.
